Alert archive / Ohio / High Wind Watches in 2020

High Wind Watch 1, NWS Cleveland, OH

April 11, 202028 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this high wind watch at Apr 11, 2020, 3:18 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 13, 2020, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 11, 2020, 3:18 PM EDT (19:18 UTC)
In effect from
Apr 13, 2020, 2:00 AM EDT
Expired
Apr 12, 2020, 2:10 PM EDT
In force
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WWUS71 KCLE 111918
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
318 PM EDT Sat Apr 11 2020

OHZ003-006>010-013-014-017>023-027>033-036>038-047-PAZ003-120330-
/O.NEW.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Chardon, Jefferson, Findlay, Tiffin, 
Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, 
Mount Gilead, Millersburg, Mount Vernon, and Meadville
318 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of Northwest Pennsylvania and North Central,
  Northeast and Northwest Ohio.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles on west to east
  oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

OHZ011-012-089-120330-
/O.NEW.KCLE.HW.A.0001.200413T1000Z-200414T0300Z/
Cuyahoga-Lake-Ashtabula Lakeshore-
Including the cities of Cleveland, Mentor, and Ashtabula
318 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...Cuyahoga, Lake and Ashtabula Lakeshore Counties. 

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles on west to east
  oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

PAZ001-002-120330-
/O.NEW.KCLE.HW.A.0001.200413T0600Z-200414T0300Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
318 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

* WHAT...Southeast winds 20 to 35 mph with gusts up to 60 mph 
  possible late Sunday night, becoming southwest on Monday.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From late Sunday night through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be
  difficult, especially for high profile vehicles on west to east
  oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
869 
WWUS71 KCLE 120259
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1059 PM EDT Sat Apr 11 2020

OHZ003-006>010-013-014-017>023-027>033-036>038-047-PAZ003-121100-
/O.CON.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Chardon, Jefferson, Findlay, Tiffin, 
Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, 
Mount Gilead, Millersburg, Mount Vernon, and Meadville
1059 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

OHZ011-012-089-121100-
/O.CON.KCLE.HW.A.0001.200413T1000Z-200414T0300Z/
Cuyahoga-Lake-Ashtabula Lakeshore-
Including the cities of Cleveland, Mentor, and Ashtabula
1059 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Lake, Cuyahoga and Ashtabula Lakeshore Counties.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

PAZ001-002-121100-
/O.CON.KCLE.HW.A.0001.200413T0600Z-200414T0300Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
1059 PM EDT Sat Apr 11 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From late Sunday night through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
796 
WWUS71 KCLE 121053
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
653 AM EDT Sun Apr 12 2020

OHZ003-006>010-013-014-017>023-027>033-036>038-047-PAZ003-122000-
/O.CON.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Chardon, Jefferson, Findlay, Tiffin, 
Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, 
Mount Gilead, Millersburg, Mount Vernon, and Meadville
653 AM EDT Sun Apr 12 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

OHZ011-012-089-122000-
/O.CON.KCLE.HW.A.0001.200413T1000Z-200414T0300Z/
Cuyahoga-Lake-Ashtabula Lakeshore-
Including the cities of Cleveland, Mentor, and Ashtabula
653 AM EDT Sun Apr 12 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Lake, Cuyahoga and Ashtabula Lakeshore Counties.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

PAZ001-002-122000-
/O.CON.KCLE.HW.A.0001.200413T0600Z-200414T0300Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
653 AM EDT Sun Apr 12 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  possible.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From late tonight through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
355 
WWUS71 KCLE 121810
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
210 PM EDT Sun Apr 12 2020

OHZ011-012-089-130215-
/O.UPG.KCLE.HW.A.0001.200413T1000Z-200414T0300Z/
/O.NEW.KCLE.HW.W.0002.200413T1000Z-200414T0300Z/
Cuyahoga-Lake-Ashtabula Lakeshore-
Including the cities of Cleveland, Mentor, and Ashtabula
210 PM EDT Sun Apr 12 2020

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 11 PM EDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Cuyahoga, Lake and Ashtabula Lakeshore Counties.

* WHEN...From 6 AM to 11 PM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely occur during the
  afternoon hours.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OHZ013-014-PAZ003-130215-
/O.UPG.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
/O.NEW.KCLE.HW.W.0002.200413T1000Z-200414T0300Z/
Geauga-Ashtabula Inland-Crawford-
Including the cities of Chardon, Jefferson, and Meadville
210 PM EDT Sun Apr 12 2020

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 11 PM EDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...In Pennsylvania, Crawford County. In Ohio, Geauga and 
  Ashtabula Inland Counties.

* WHEN...From 6 AM to 11 PM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely occur during the
  afternoon hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OHZ010-020>023-130215-
/O.UPG.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
/O.NEW.KCLE.HW.W.0002.200413T1000Z-200414T0000Z/
Lorain-Medina-Summit-Portage-Trumbull-
Including the cities of Lorain, Medina, Akron, Ravenna, 
and Warren
210 PM EDT Sun Apr 12 2020

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 8 PM EDT MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Lorain, Medina, Summit, Portage and Trumbull Counties.

* WHEN...From 6 AM to 8 PM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely occur during the
  afternoon hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

PAZ001-002-130215-
/O.UPG.KCLE.HW.A.0001.200413T0600Z-200414T0300Z/
/O.NEW.KCLE.HW.W.0002.200413T0600Z-200414T0300Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
210 PM EDT Sun Apr 12 2020

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 11 PM EDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 2 AM to 11 PM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Highest winds will likely occur during the
  afternoon hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OHZ003-006>009-017>019-027>033-036>038-047-130215-
/O.UPG.KCLE.HW.A.0001.200413T1000Z-200414T0000Z/
/O.NEW.KCLE.WI.Y.0004.200413T1000Z-200414T0000Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, Tiffin, Norwalk, Upper Sandusky, 
Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion,
Mount Gilead, Millersburg, and Mount Vernon
210 PM EDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From 6 AM to 8 PM EDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Apr 11, 1:36 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 11, 1:36 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
136 PM EDT Sat Apr 11 2020

.SYNOPSIS...
High pressure over the region today will move east off the Mid
Atlantic coast by tonight. Low pressure over the southern
Mississippi valley Sunday will deepen and lift north through the
Great Lakes Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Update...No significant changes.

Original discussion...
Quiet conditions expected across the region today as high
pressure slides east towards the Mid Atlantic coast. Variable
cloudiness expected with highs ranging from the upper 40s across
NW PA, the low to mid 50s across NE and NC OH, and the upper
50s across NW OH.

Precip chances will increase from the west after midnight
tonight as a low level jet ramps up into the southern Great
Lakes, with decent isentropic ascent lifting northeast and
skirting the area into Sunday morning. The better low level
moisture will just graze the far northern part of the forecast
area initially, with a better surge of low level moisture into
the western half of the area midday/afternoon Sunday. Have opted
for chance pops working east across the area overnight, with a
brief period of likely pops across NW OH. Pops taper off to
slight chance Sunday morning as the lift weakens a bit, but
ramps back up into the mid chance range through the afternoon
west of I-71. Lows tonight will drop into the mid 30s to low 40s
east and into the mid 40s west. Highs Sunday will reach the
upper 50s to low 60s across the area.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The Sunday night/Monday system will be the primary focus of the
short term. A deep longwave trough overtakes much of the CONUS
during this time period with a potent lead negative tilt shortwave
that pulls northeast across the Mississippi and Ohio Valleys Sunday
night. This will deepen surface low pressure significantly. Moisture
and lift increase for widespread showers. Thunder is not out of the
question but uncertainties remain with the degree of instability.
What is more certain is that we will have a strong wind event with
this system. The pressure rise/fall couplet is impressive and winds
following the cold front will pick up in a hurry on Monday. Wind
Advisories (which are typically issued closer to the event) will
likely be needed. There is some concern that a High Wind Watch may
be needed for a portion of the area possibly northwest Ohio and up
along the lakeshore. This would be something the next shift will be
considering. Could see a scenario where we touch 50 knots with the
front and see 40 to 45 knots for much of the rest of the day. Winds
relax for Monday night into Tuesday. Temperatures will remain
relatively warm Sunday night with a southerly breeze and then fall
on Monday. This will be a start of a stretch of below normal days.
Lower 30s will be in place for Monday  night and highs Tuesday will
only be in the 40s again. After the main precipitation shield pulls
away Monday morning, we are left with only an isolated chance of a
rain/snow shower through Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The longwave trough will remain across much of the country through
the end of the week and this will prolong the cool temperatures.
Embedded disturbances will make for a few opportunities for rain/snow
showers. One such will be a shortwave moving through the flow across
the Great Lakes on Wednesday into Thursday. Another follows for
Friday. Therefore have rather generic precip chances for the long
term and diurnally dependent precip type. Highs each day will remain
in the 40s with lows in the upper 20s/lower 30s.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Conditions VFR this afternoon under weakening high pressure
centered over the Carolinas. This evening and overnight,
moisture will increase from the southwest ahead of an
approaching cold front to our west. By 12Z Sunday, models show
the front from the Central Great Lakes to near Chicago to
rapidly deepening low pressure over Oklahoma. Expect most of the
rain to be west and north of the area although do see it getting
into nwrn Ohio through the overnight and could affect from CLE
to ERI to a lesser extent as well. Will have a period of MVFR
possible in showers FDY and TOL with VFR continuing elsewhere.
MVFR will likely overspread the area through the afternoon.

.OUTLOOK...Non-VFR likely Sunday afternoon into Monday with
showers and thunderstorms.

&&

.MARINE...
Winds have subsided enough to allow the Small Craft Advisory to
expire as scheduled. Winds will begin to back today as high pressure
across the Ohio Valley shifts east. Southerly flow will continue
into Sunday with a warm front pushing north of the lake. Winds will
turn more southeasterly for a time Sunday night as a deepening low
approaches. This low will deepen rapidly and move northeast across
the central Great Lakes and north of Lake Erie. The strong cold
front will bring with it a rapid increase to Gale force winds from
the west-southwest for which a Gale Watch has been issued. Winds may
be on the high end of Gales. There is still some uncertainty on how
strong the winds will be Monday and the degree of mixing. Lapse
rates will increase with time Monday allowing for the stronger
winds. Winds gradually decrease late Monday night/Tuesday morning.
By Wednesday high pressure will be extending across the Ohio Valley
and eastern lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Watch from Monday morning through Tuesday morning for
     LEZ145>149-165>169.
     Gale Watch from Monday morning through late Monday night for
     LEZ142>144-162>164.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/TK
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...TK
MARINE...Oudeman
Hazardous weather outlook, Apr 11, 5:12 AM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
512 AM EDT Sat Apr 11 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
512 AM EDT Sat Apr 11 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong west to southwest winds are expected on Monday with gusts as
high as 55 mph. Lakeshore flooding and significant erosion is
possible along westward facing beaches of Lake Erie. Stay tuned for
updates on this developing system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-120915-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
512 AM EDT Sat Apr 11 2020

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

West-southwest gales are likely on Monday, resulting in low water
conditions on the western basin of Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-120915-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
512 AM EDT Sat Apr 11 2020

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for central Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

West-southwest gales are likely on Monday, resulting in low water
conditions on the western basin of Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-120915-
Lake Erie open waters from Ripley to Buffalo NY-
512 AM EDT Sat Apr 11 2020

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for eastern Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

West-southwest gales are likely on Monday, resulting in low water
conditions on the western basin of Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:22 AM EDTGale WatchCLE34 hr

Nearby

High Wind Watches in Ohio, 2020High Wind Watches in Pennsylvania, 2020Every high wind watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.